Fast Pain Relief;Temporary relief of minor body aches/fever;Pain Reliever, Fever Reducer
Features & Highlights
- BC Aspirin Fast Pain Relief Powder, 50 Count (Pack of 2)
- Pack of 2
|Package Weight:||0.45 pounds|
|Package Size:||4.2 x 1 x 1 inches|
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product by BC, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
mpn: B001G7QQAY, ean: 0312843510517,
Fast, Safe Pain Relief. Safely relieves tough pain Coated for easier swallowing Ask you doctor about the benefits of other Bayer® Aspirin productsFor temporary relief of backache pain and muscle aches. Safely relieves tough pain. Coated for easier...
By St. Joseph
mpn: 299960, ean: 0816526010047,
St. Joseph Low Dose Aspirin is recommended by doctors and leading health organizations to help prevent a recurrent heart attack or ischemic stroke for some individuals. Aspirin therapy is not right for everyone, so always talk to your doctor before s...
mpn: 90377, ean: 0349692903771,
Relieve minor aches and pains with these regular-strength safety-coated aspirins. Designed to dissolve in the small intestine rather than the stomach, they're safer on the stomach.Relieves symtoms of rhematoid arthritis. Releives joint pain & swellin...
mpn: 01710, ean: 0369618017108,
Temporarily relieves minor aches and pains.Aspirin USP 81mg. Enteric Coated. 1000 Tablets per bottle. Compare to Active Ingredient in Bayer Aspirin Regimen.. ...
By RUGBY LABORATORIES
mpn: 00536331310, ean: 0305363313102,
Size 1000 Tables per Bottle. Aspirin Enteric Coated Tablets, 325 mg Regular Strength. No.1 cardiologist recommended aspirin. Safer on the Stomach - Designed to dissolve safely in the small intestine, not in the stomach. 325 mg of aspirin per tablet.C...